# SDR DL72P960336

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: 528174A
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN IN FLIGHT DUE TO LOSS OF OIL PRESSURE AND QUANTITY.  QUANTITY WENT TO ZERO AFTER SHUTDOWN.  FOUND PACKING LEAKING ON N1 ACCESSORY HOUSING REF PW JT8D,IPC 72-21-00 FIG 3A ITEM 110 (P/N 528174).  CHECKED MOS, FOUND CLEAN.  REPLACED PACKING, PERFORMED HIGH POWER RUNUP AND LEAK CHECK OK.
